Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the escape rate of geodesic loops in an open manifold with nonnegative Ricci curvature

Jiayin Pan

Geometry & Topology 25 (2021) 1059–1085
Bibliography
1 L Bérard-Bergery, Quelques exemples de variétés riemanniennes complètes non compactes à courbure de Ricci positive, C. R. Acad. Sci. Paris Sér. I Math. 302 (1986) 159 MR832061
2 J Cheeger, T H Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189 MR1405949
3 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
4 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
5 J Cheeger, D Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geom. 6 (1971) 119 MR303460
6 J Cheeger, D Gromoll, On the structure of complete manifolds of nonnegative curvature, Ann. of Math. 96 (1972) 413 MR309010
7 T H Colding, A Naber, Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012) 1173 MR2950772
8 K Fukaya, T Yamaguchi, The fundamental groups of almost non-negatively curved manifolds, Ann. of Math. 136 (1992) 253 MR1185120
9 M Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981) 53 MR623534
10 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
11 V Kapovitch, B Wilking, Structure of fundamental groups of manifolds with Ricci curvature bounded below, preprint (2011) arXiv:1105.5955
12 J Milnor, A note on curvature and fundamental group, J. Differential Geom. 2 (1968) 1 MR232311
13 P Nabonnand, Sur les variétés riemanniennes complètes à courbure de Ricci positive, C. R. Acad. Sci. Paris A 291 (1980) MR600003
14 J Pan, Nonnegative Ricci curvature, almost stability at infinity, and structure of fundamental groups, preprint (2018) arXiv:1809.10220
15 J Pan, Nonnegative Ricci curvature, stability at infinity and finite generation of fundamental groups, Geom. Topol. 23 (2019) 3203 MR4039188
16 P Pansu, Croissance des boules et des géodésiques fermées dans les nilvariétés, Ergodic Theory Dynam. Systems 3 (1983) 415 MR741395
17 V A Sharafutdinov, Convex sets in a manifold of nonnegative curvature, Mat. Zametki 26 (1979) 129 MR553571
18 C Sormani, Nonnegative Ricci curvature, small linear diameter growth and finite generation of fundamental groups, J. Differential Geom. 54 (2000) 547 MR1823314
19 C Sormani, G Wei, Various covering spectra for complete metric spaces, Asian J. Math. 19 (2015) 171 MR3318017
20 G Wei, Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups, Bull. Amer. Math. Soc. 19 (1988) 311 MR940494
21 B Wilking, On fundamental groups of manifolds of nonnegative curvature, Differential Geom. Appl. 13 (2000) 129 MR1783960